# SDR SWAA2023012787028

- Difficulty date: January 2, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195CL HAS A POSSIBLE DELAMINATION ON THE OUTER SKIN 30' FROM THE LEADING EDGE 15' FROM THE UPPER EDGE<[01] IDENTIFIED PART AND MATERIAL IAW SRM 53-40-70-0I-1 FIGURES 1-2; TABLE 2; ITEM [5]. FOUND DAMAGE TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 PAR 4.A (5). A PERMANENT REPAIR WILL BE ACCOMPLISHED IAW SRM 51-70-05-2R-2 AS DIRECTED PER SRM 53-40-70-2R-1 PAR 4.B (1) AND TABLE 201.;[02] DETERMINED EXTENT OF DAMAGE VIA VISUAL METHOD. REMOVED 1 INCH DIAMETER OF DAMAGED AND CONTAMINATED INNER SURFACE SKIN AND FULL DEPTH OF HONEYCOMB CORE. PREPARED REPAIR AREA FOR REPAIR AND CLEANED. WORK ACCOMPLISHED IAW SRM 51-70-05-2R-2 PAR 4.A-C.;
